Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IFSL > Volume 7 > Novel Representation of the General Fuchsian and...
< Back to Volume

Novel Representation of the General Fuchsian and Heun Equations and their Solutions

Full Text PDF

Abstract:

In the present article we introduce and study a novel type of solutions to the general Heun's equation. Our approach is based on the symmetric form of the Heun's differential equation yielded by development of the Papperitz-Klein symmetric form of the Fuchsian equations with an arbitrary number N≥4 of regular singular points. We derive the symmetry group of these equations which turns to be a proper extension of the Mobius group. We also introduce and study new series solutions of the proposed in the present paper symmetric form of the general Heun's differential equation (N=4) which treats simultaneously and on an equal footing all singular points.

Info:

Periodical:
International Frontier Science Letters (Volume 7)
Pages:
11-24
DOI:
10.18052/www.scipress.com/IFSL.7.11
Citation:
P. Fiziev "Novel Representation of the General Fuchsian and Heun Equations and their Solutions", International Frontier Science Letters, Vol. 7, pp. 11-24, 2016
Online since:
Mar 2016
Authors:
Export:
Distribution: